Back

Panadol For Cold Relief - 20 Caplets

Panadol For Cold Relief - 20 Caplets
  • Click to enlarge

SGD $9.30


Product Information
Specification
For relief of multiple cold / flu symptoms such as:
·        Fever
·        Non drowsy formula.
 
Adults and children over 12 years:
1-2 caplets every 4-6 hours.
·
Each caplet contains Paracetamol 500mg and Pseudoephedrine HCL 30mg.
Do not take with any other products containing paracetamol at the same time.
 
Keep out of reach of children.
 
Made in Malaysia.
Product Code9-556029-510033
ManufacturerPanadol
View products for this manufacturer
ConditionNew
Weight0.101kg


Customers Who Purchased This Product Also Purchased

Customer Reviews

This product hasn't been reviewed yet.

Write a review

Write Review

Please enter a valid email address.
This field is required.
Top